# SDR AWXA200500068

- Difficulty date: December 28, 2004
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545815108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF FLOORBEAM UPPER CHORD AT BS 344 BETWEEN LBL 15 AND RBL 10.  MAINTENANCE REMOVED CORRODED UPPER CHORD AT BS 344 FROM LBL 15 TO RBL 40; FABRICATED A NEW REPLACEMENT UPPER CHORD AND 2 EACH ANGLES; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-51, FIG 205.
